Are Lumps Like Boils Dangerous?

Hello, I’m 16 years old. About one week ago there was pain in my right breast then I took Paracetamol. A few days later a bump appeared around the brown skin in the reddish nipple area. Yesterday, my breasts felt very light. Well, today it didn’t hurt, then I saw and lots of blood mixed with pus, it turned out that the lump had erupted. Is this already very dangerous? Thank you doctor …

1 Answer:

Hello Rehan ...
Thank you for asking at HealthReplies.com, I try to help answer yes ..
From the complaints you describe, the possibility of a lump that you experience can lead to ulcers. Ulcers are red bumps on the skin that contains pus, usually appearing on the area of ​​growth of moist hair, the initial symptoms can be in the form of small red bumps, then the lump will enlarge accompanied by swelling and warmth on the bump area, then the bump starts to contain pus and there are white spots in the middle of the bump.
Boils can actually heal on their own. Ulcers that require medical treatment if ulcers are more than 5cm in diameter, are very painful, more than 1 in the same location or commonly called a carbunkel. Ulcers that don't heal for more than 14 days.
Some things you can do to speed up the healing of boils: compress boils with warm water at least 3 times a day. This serves to reduce pain and speed up the process of maturation of boils. Keep the area of ​​boils clean, try to keep the area of ​​the boil not moist and dirty, because the cause of boils is bacteria. Clean broken boils with gauze and alcohol cloth and anti-bacterial soap. After cleaning, cover the area of ​​the boil that has ruptured with sterile gauze, this works so that the wound from broken boils are not exposed to bacteria. Change the bandage every 2-3 times a day. And keep your hands clean every time you want to clean the area of ​​boils before and after. Avoid breaking the boil by force, because forcing the boil to burst just makes the infection worse, allowing the boil to break on its own. If the pain is unbearable, take a pain reliever such as paracetamol.
That is my answer, hope it helps

: by

Related Question

Fever, Pain In The Face Near The Eyes And Mucus Smell In The Nasal Cavity?

Fever, Pain In The Face Near The Eyes And Mucus Smell In The Nasal Cavity?

(6 months ago)

about 3 days ago I had a fever, as usual accompanied by pain in the joints of my body and also pain in the face near the left eye. And now the fever has subsided, but there is some... Read more

Often Feels Tingling In The Ear Accompanied By Discomfort?

Often Feels Tingling In The Ear Accompanied By Discomfort?

(3 months ago)

saha want to ask, what is the cause of my ears like it suddenly feels ticklish that makes it uncomfortable? is there an influence often using a headset?... Read more

The Use Of Metformin, Which Stopped For A Month, Are There Any Side Effects?

The Use Of Metformin, Which Stopped For A Month, Are There Any Side Effects?

(4 months ago)

Good night. Previously my father took Metformin, then stopped for a month until now. Are there any side effects? Do you have to continue taking Metformin? thank you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *